# SDR COMA0560006

- Difficulty date: December 23, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 13,839 hours, 12,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER NOSE SKIN DAMAGED FORWARD OF FS 280 BETWEEN STRINGERS 25R AND 26R.  REPAIRED IAW EA 10-5310-00515.
